Skip to Main content Skip to Navigation
Journal articles

Ergodic problems for viscous Hamilton-Jacobi equations with inward drift

Abstract : In this paper we study the ergodic problem for viscous Hamilton-Jacobi equations with superlinear Hamiltonian and inward drift. We investigate (i) existence and uniqueness of eigenfunctions associated with the generalized principal eigenvalue of the ergodic problem, (ii) relationships with the corresponding stochastic control problem of both finite and infinite time horizon, and (iii) the precise growth exponent of the generalized principal eigenvalue with respect to a perturbation of the potential function.
Document type :
Journal articles
Complete list of metadata

Cited literature [32 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01864453
Contributor : Emmanuel Chasseigne Connect in order to contact the contributor
Submitted on : Wednesday, August 29, 2018 - 10:32:36 PM
Last modification on : Tuesday, January 11, 2022 - 5:56:35 PM
Long-term archiving on: : Friday, November 30, 2018 - 4:26:02 PM

File

note_ver7_1_sicon.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Emmanuel Chasseigne, Naoyuki Ichihara. Ergodic problems for viscous Hamilton-Jacobi equations with inward drift. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2019, 57 (1), pp.23-52. ⟨10.1137/18M1179328⟩. ⟨hal-01864453⟩

Share

Metrics

Record views

77

Files downloads

144